Topological Methods in Nonlinear Analysis

Homologie de l'espace des lacets des espaces de configurations de trois points dans $\mathbb{R}^n$ et $S^n$

Walid Ben Hammouda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

On étudie en détail les espaces des lacets des espaces de configuration de $3$ points dans $\mathbb{R}^n$ et dans la sphere $S^n$. Notre approche consiste a établir tout d'abord un résultat de formalité de ces espaces, et ensuite d'utiliser l'homologie de Hochschild pour calculer l'homologie de l'espace des lacets. Dans le cas de $\mathbb{R}^n$, nous retrouvons facilement et de façon plus conceptuelle un résultat de scindement homologique établi par Fadell et Husseini.

Article information

Source
Topol. Methods Nonlinear Anal. Volume 42, Number 1 (2013), 181-191.

Dates
First available in Project Euclid: 21 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1461247299

Mathematical Reviews number (MathSciNet)
MR3155621

Citation

Hammouda, Walid Ben. Homologie de l'espace des lacets des espaces de configurations de trois points dans $\mathbb{R}^n$ et $S^n$. Topol. Methods Nonlinear Anal. 42 (2013), no. 1, 181--191.https://projecteuclid.org/euclid.tmna/1461247299


Export citation

References

  • A. Bahri and P.H. Rabinowitz, A Minimax Method for a Class of Hamiltonian Systems with Singular Potentials , J. Funct. Anal., 82 , 412–428 (1989) \ref\key 2
  • F. Cohen, Homology of $C_{n+1}$-spaces , Lecture Notes in Math., 533 \ref\key 3
  • D. Chataur and J.-F. Le Borgne, Homology of spaces of regular loops in the sphere , Algebr. Geom. Topol., 9 (2009), 935–977 \ref\key 4
  • M. El Haouari, $p$-formalité des espaces , J. Pure Appl. Algebra, 78 (1992), 27–47 \ref\key 5
  • T.G. Goodwillie, Cyclic homology, derivations, and the free loop space , Topology, 24 (1985), 187–215 \ref\key 8
  • S. Kallel, Habilitation à diriger les recherches, Université de Lille I (2003) \ref\key 9
  • S. Kallel and D. Sjerve, On the topology of fibrations with section and free loop spaces , Proc. London Math. Soc. (3), 83 (2001), 419–442 \ref\key 10
  • W.S. Massey, The homotopy type of certain configuration spaces , Papers in honor of Jose Adem, Bol. Soc. Mat. Mexicana (2), 37 (1992), 355–365 \ref\key 11
  • L. Menichi, The cohomology ring of free loop spaces , Homology, Homotopy Appl., 3 (2001), 193–224 \ref\key 12
  • M. Mimura and H. Toda, Topology of Lie Groups \romI–II, Transl. Math. Monogr., 91, Amer. Math. Soc. (1991) \ref\key 13
  • H. Riahi, Periodic orbits of $n$-body type problems: the fix ed period case. , Trans. Amer. Math. Soc., 347 (1995), 4663–4685